:The OP's a bit dated, so I thought I'd throw in some info that could serve anyone reading up on partying on psych meds. . .
My azaleas actually found a slightly perceptable decrease
tolerance when she kicked her sertraline
dose back up to 100 from 75 last round when she was on it. It seems to decrease tolerance to many things- with the exception of MDMA
*, of course, so that's not a worry. No reason to assume SWIvoodoo would not experience the same with hydrocodone
Although this answer is late in arriving, the rhododendrens would honestly have to advice *against* experimenting with a powerful psychedelic
or disassociative for the first time (or even necessarily the first time in a long time) while initially under psychiatric treatment. Not to say that there are any specific side effects
, but both the trip and the rX work entirely inside your mind and things can get a bit complicated in there.
If SWIY absolutely MUST research a new substance for the first time after being diagnosed and put on psychiatric meds, please:
a) Research, research, research. SWIY must
ensure that there are no life-threatening interactions between the script and the substance**. b)Communicate- SWIY absolutely *must* be guaranteed the company of another person with experience in the substance for the duration of the trip. SWIY really needn't say a whole lot more than "it's my first time trying $%-FHT, I would really like the company and someone to keep me from being arrested for public nudity."
*Interesting fact, there was a paper found on erowid a few years back mentioning that the effects of MDMA might still be vagually perceptable at miniscule doses ~25mg. Interestingly enough, I didn't read this until *after* a little green man had popped out of my radiator to relate his experience of taking ecstacy with friends while still on the starter dose of 25mg. The little green man has come back several times over the years to point out that taking MDMA at any higher dose of sertraline, venlefaxine, and es/citalopram
are entirely useless.
**Right, so if your medications include an MAOI
or Lithium, you'd do best to hang around a different forum until you can at least get an upgrade to tri-cyclics and anti-convulsants. Until then, there are *very* few options that can be taken along with the former and not present immediate harm to the body.